# SDR VNAA2024100111102

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 18,077 hours, 13,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: GG47420533
- Part serial: 00604
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED WARNING/ CAUTION MSG WITH L PACK AUTO SHUTDOWN. LOSS OF PRESSURIZATION. / REMOVED AND REPLACED THE LH PRECOOLER IAW CRJ 900 AMM 21-53-04-000/400-801-A05. REMOVED AND REPLACED THE RH CONDENSER/REHEATER IAW CRJ900 AMM 21-51-14-000/400-801(A01). PERFORMED LEAK CHECK IAW CRJ 900 AMM 21-51-00-790-801. LEAK CHECK GOOD AT THIS TIME.
